Open Access
Translator Disclaimer
June, 2018 Distance Eigenvalues and Forwarding Indices of Circulants
Shuting Liu, Huiqiu Lin, Jinlong Shu
Taiwanese J. Math. 22(3): 513-528 (June, 2018). DOI: 10.11650/tjm/170812


In this paper, we give the distance spectral radii of several classes of circulant graphs. We also list the elements in the first rows of their corresponding distance matrices, with which all other distance eigenvalues can be obtained. In addition, we get the relationships between the distance spectral radii and forwarding indices of circulant graphs. Finally, the exact values of the vertex-forwarding indices and some bounds of the edge-forwarding indices for these kinds of graphs are presented.


Download Citation

Shuting Liu. Huiqiu Lin. Jinlong Shu. "Distance Eigenvalues and Forwarding Indices of Circulants." Taiwanese J. Math. 22 (3) 513 - 528, June, 2018.


Received: 21 June 2016; Revised: 20 June 2017; Accepted: 28 August 2017; Published: June, 2018
First available in Project Euclid: 4 October 2017

zbMATH: 06965383
MathSciNet: MR3807323
Digital Object Identifier: 10.11650/tjm/170812

Primary: 05C12 , 05C50

Keywords: circulant graph , distance eigenvalue , forwarding index

Rights: Copyright © 2018 The Mathematical Society of the Republic of China


Vol.22 • No. 3 • June, 2018
Back to Top